American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 72 of 72 found      Go to page: 1 2 3

[61] H. A. Bender. Determination of all the prime power groups containing only one invariant subgroup of every index which exceeds this prime number . Trans. Amer. Math. Soc. 26 (1924) 427-434. MR 1501288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] William Benjamin Fite. Prime power groups in which every commutator of prime order is invariant . Trans. Amer. Math. Soc. 16 (1915) 134-138. MR 1501005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] William Benjamin Fite. Some theorems concerning groups whose orders are powers of a prime . Trans. Amer. Math. Soc. 15 (1914) 47-50. MR 1500964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] G. A. Miller. Isomorphisms of a group whose order is a power of a prime . Trans. Amer. Math. Soc. 12 (1911) 387-402. MR 1500897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] William Benjamin Fite. Irreducible linear homogeneous groups whose orders are powers of a prime . Trans. Amer. Math. Soc. 8 (1907) 107-112. MR 1500777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] G. A. Miller. The groups of order $p\sp m$ which contain exactly $p$ cyclic subgroups of order $p\sp \alpha$ . Trans. Amer. Math. Soc. 7 (1906) 228-232. MR 1500745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] William Benjamin Fite. Groups whose orders are powers of a prime . Trans. Amer. Math. Soc. 7 (1906) 61-68. MR 1500732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Lewis Irving Neikirk. Groups of order $p\sp m$, which contain cyclic subgroups of order $p\sp {m-3}$ . Trans. Amer. Math. Soc. 6 (1905) 316-325. MR 1500713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] G. A. Miller. Determination of all the groups of order $2\sp m$ which contain an odd number of cyclic subgroups of composite order . Trans. Amer. Math. Soc. 6 (1905) 58-62. MR 1500694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Leonard Eugene Dickson. The subgroups of order a power of $2$ of the simple quinary orthogonal group in the Galois field of order $p\sp n=8l\pm 3$ . Trans. Amer. Math. Soc. 5 (1904) 1-38. MR 1500658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Leonard Eugene Dickson. Errata: ``The subgroups of order a power of $2$ of the simple quinary orthogonal group in the Galois field of order $p\sp n=8l\pm3$'' [Trans.\ Amer.\ Math.\ Soc. {\bf 5} (1904), no. 1, 1--38; 1500658] . Trans. Amer. Math. Soc. 5 (1904) 551. MR 1500468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] G. A. Miller. On the groups of order $p\sp m$ which contain operators of order $p\sp {m-2}$ . Trans. Amer. Math. Soc. 3 (1902) 383-387. MR 1500608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 72 of 72 found      Go to page: 1 2 3